MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ETS*45 ENDO LIN CUT RELOAD WH; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ETS*45 ENDO LIN CUT RELOAD WH; STAPLE, IMPLANTABLE
Catalog Number TR45W
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/1/2024.D4: batch # unk.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure; while using an ats 45 stapler with a endo linear cutters reload to staple the lung.The stapler fired but the staples didn't hold.There was no patient consequence reported.
 
Additional Manufacturer Narrative
Upon review of the information provided this event has been reported under 3005075853-2024-01387.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key18818497
Report Number3005075853-2024-01811
Device Sequence Number20965111
Product Code GDW
UDI-Device Identifier10705036003182
UDI-Public10705036003182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTR45W
Device Lot Number562C97
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown